# SDR COEA2013082902804

- Difficulty date: August 19, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 17,915 hours, 17,269 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND FOUR MISDRILLED HOLES IN THE FWD PAN SIDE PRESSING AT LOWER SPLICE. INSTALLED OVERSIZED FASTENERS IAW SRM IAW SRAS.
